# SDR 98ZZZX3823

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126UE
- Make and model: Beech 1900C
- Aircraft serial: UC126
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 1145500881
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TPA/FLL - FLT 9175 - WHEN RIGHT BLEED AIR IS PLACED IN ON POSITION, RUBBER BURNING SMELL IS DETECTED THROUGHOUT CABIN. REMOVED EXCESSIVE AMOUNTS OF SEALANT FROM RIGHT BLEED AIR PLUMBING.  TEST FLIGHT ACCOMPLISHED SATISFACTORY.
